Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
A NEW APPROACH TO INVESTIGATION OF MAXWELL EQUATIONS IN SPHERICAL COORDINATES
Форма представленияСтатьи в российских журналах и сборниках
Год публикации2015
  • Плещинский Николай Борисович, автор
  • Тумаков Дмитрий Николаевич, автор
  • Библиографическое описание на языке оригинала Pleshchinskii N.B., Tumakov D.N. A new approach to investigation of Maxwell equations in spherical coordinates // Lobachevskii Journal of Mathematics. – 2015. – Vol. 36, No. 1. – P. 15–27.
    Аннотация In this article general solution to the Maxwell equations in spherical coordinates is constructed. The method of expansion of unknown functions into series of spherical harmonics is used. It is shown that the exterior boundary value problems for the Maxwell equations have the unique oriented solutions, and the interior boundary value problems have non-trivial solutions in the case of resonance. Necessary and sufficient solvability conditions of over-determined boundary value problems for the Maxwell equations are found.
    Ключевые слова Maxwell set of equations, spherical coordinates, over-determined boundary value problem
    Название журнала Lobachevskii J. Math.
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=98528

    Полная запись метаданных